# SDR 20000626SH022

- Difficulty date: March 12, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Make and model: Raythn HAWKER800
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 13232231
- Part serial: 95503
- Condition: Inoperative
- Location: Cabin Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAND NEW OVERHAULED UNIT RECEIVED INOPERATIVE FROM THIS FAA APPROVED REPAIR STATION, QW1R4411C.  (X)
